# SDR MWEA99676

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 953017217
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR JAMB SKIN WAS CRACKED AT LOWER AFT CORNER.  MAINTENANCE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.
